EVENTS

The New Islam Versus Arab Sunni Islam

Discussion
If All Muslims/Moors advocates of Islam in North America can be educated about WHO is deceiving them from the straight path, then we could UNITE and put our Zakaat gifts and talents to One Umbrella and solve every economic agricultural production Education crisis we have as Original People in America...That is the vision of the Most Honorable Elijah Muhammad. I am entering this dicussion to EXPOSE those enemies internal and external with hopes that those listening hearing and seeing can focus on those things most meaningful...Imam Bashir Abdul Haqq is my brother i extend well wishes to his family and community, yet we must discuss these things and clear up the confused communications 
Salaam Alaikum 

Did a Jesus actually exist according to History & Qur'an or Did White so-called Jews Invent the Biblical Jesus? 
Is the Story of Jesus a Grafted Version from Ancient Egyptian texts?
Ma'a & The New Islam or Sunni Islam, Which one is best for the rise of our People? 
The Ramadan Controversy- Have Muslims Been deceived about the proper history timing and Rites of ramadan? What does Qur'an say?
Can Allah appear in Person according to Qur'an?
Is hadith authentic according to Quran and history?

Debate Set-Up Format

 

6pm Until 10pm

Monday September 2nd

National Black Theatre

5th Ave & 125th Street

Harlem New York 10027

 

Moderator: TBA

Debater # 1: Dr Ali Muhammad

Debator # 2 Imam Bashir Abdul Haqq

Media: Aboriginal Global Media House of Consciousness-Sa Neter

 

Introduction: 6pm-10

Tentative -1 An Nur Allah Opening Prayer Al Fatiha speak on Unity- TBA-10 minutes

Moderator- 10 minutes

Welcomes the audience

Announces the format for the debate

Announces rules of respect to crowd and debaters

 

1 Person for each debater to give them an intro: 2 minutes Max

 

Phase 1- intro from Both debaters 20 minutes

a)   announce the subject they intend to prove & general format

b)  announce where they contend the other debater is incorrect based on their perception

Imam Bashir Abdul Haqq & Person introducing Him 6:15pm- 6:37

Dr Abdul-Ali Muhammad & Person Introducing Him 6:40 – 7:02pm

 

Phase 2- 35 Minutes- Debaters lay down arguments

7:04- 7:39 Imam Bashir Abdul Haqq

7:42-8:17pm Dr Ali Muhammad

 

Phase 2- 20 minutes – Debaters contend the others arguments

Imam Bashir Abdul Haqq 8:19- 8:39pm

Dr Ali Muhammad 8:41-9:01pm

BREAK!!!!!! For 14 minutes

9:15 Recommence

Phase 3- 15 Minutes – Debaters bring closing arguments

9:16-9:31pm Imam Bashir Abdul Haqq

9:33-9:48 Dr Abdul Ali Muhammad

 

Phase 5 Question and answer from audience 30 minutes – 10:18

Leave with Al Fatiha

Email me when people comment –

You need to be a member of aboriginalnetwork to add comments!

Join aboriginalnetwork